Write-a-thon

Write-a-thon

November 8-9, 2024

Bath Residence Inn, 139 Richardson St, Bath, ME 04530

This is a members-only event! Become a member today and join.

Pajamas are not required, but highly encouraged! We especially like themed slippers: professor cats, flamingos, cheetahs, and polka dots!

Can't stay all night? Can't make it for the member lunch? Join us for one hour, two, or three. We'd love to have you there.

Want to stay overnight? Room block rate is $139-$159/ night for Friday & Saturday night.

Event is free to members.

Schedule

Friday
4:00-9:00 pm - Write!

Saturday
9:00-11:00 am - Write!
11:00-11:30 am - Business meeting
12:00-1:00 pm - Member lunch (bring your own lunch)
1:00-2:00 pm - Writing power hour
2:00-2:10 pm - Break

Sprint Blocks: Each blocks rotates through 30 min writing-10 min break, 
followed by a longer break between blocks.

Sprint Block 1
2:10-2:40 pm - Sprint
2:40-2:50 pm - Break
2:50-3:20 pm - Sprint

25 min break (gossip break)

Sprint Block 2
3:45-4:15 pm - Sprint
4:15-4:25 pm - Break
4:25-4:55 pm - Sprint
4:55-5:05 pm - Break
5:05-5:35 pm  - Sprint
5:35-5:45 pm - Break
5:45-6:15 pm - Sprint

1 hour break (dinner break)

Sprint Block 3
7:15-7:45 pm - Sprint
7:45-7:55 pm - Break
7:55-8:25 pm - Sprint
8:25-8:35 pm - Break
8:35-9:05 pm - Sprint
9:05-9:15 pm - Break
9:15-9:45 pm - Sprint

25 min break (regain your sanity break)

Sprint Block 4
10:10pm-10:40pm - Sprint
10:40-10:50 pm - Break
10:50-11:20 pm - Sprint
11:20-11:30pm - Break
11:30pm-12:00 am - Sprint